Global Journal of Computational Science and Mathematics (GJCSM)


Volume 2, Number 1 (2012)




Hydromagnetic Free Convection Flow with Variable Viscosity through Horizontal Channel: Analysis with Viscous Dissipation

pp. 1-16

Author: Manisha Gupta


Limit Point Case and Limit Circle Case for Sturm-Liouville Differential Operator at a Singular Point

pp. 17-22

Authors: S.M. Padhye and K.J. Shinde


Growth of Wronskians Generated by Entire or Meromorphic Functions on the Basis of Zero Order andWeak Type
pp. 23-37
Authors: Sanjib Kumar Datta, Tanmay Biswas and Dilip Chandra Pramanik





 All rights are reserved with Research India Publications                             Home  Journals  Contact